α-z-Rényi relative entropies. / Audenaert, Koenraad; Datta, Nilanjana.

In: Journal of Mathematical Physics, Vol. 56, No. 2, 022202, 18.02.2015, p. 1-16.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

Original languageEnglish
Article number022202
Pages (from-to)1-16
Number of pages16
JournalJournal of Mathematical Physics
Volume56
Issue number2
Early online date18 Feb 2015
DOIs
Publication statusE-pub ahead of print - 18 Feb 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 17949773